Here are the signs that someone has a drug allergy

  • Share

Not a few charcoal experienced drugs and some objects and also food. Not only that, it turns out that we can also experience drug allergies. Drug allergy is one type of abnormal reaction of the immune system to certain types of drugs. Drug allergies can vary from person to person.

The most common symptoms of this allergy are rash, itching, or fever. Next, the more prominent effects include anaphylaxis, which is a dangerous condition when the body goes into shock, blood pressure drops suddenly, and the airways narrow. This allergy is not a side effect of the drug, nor is it a condition caused by an overdose.

Drug Allergy Symptoms

Allergic reactions will usually appear gradually in line with the body’s antibody system to reject the drug. This reaction may not appear immediately when you first take the drug. In the early stages, the immune system will recognize the drug as a harmful substance for the body, then develop antibodies slowly.

Furthermore, antibodies will detect and attack the substance of the drug. This process can cause the symptoms of a drug allergy. Most of these allergies have only mild symptoms and will subside after a few days of stopping taking the drug. Common symptoms of this allergy which may be only one or more than one symptom, namely:

1. Skin Rash

One of the characteristics of someone experiencing this allergy is a rash on the skin. A red rash or bumps will appear on the skin like an insect bite but in large numbers. Sometimes the rash is accompanied by itching on the skin.

2. Itching

The characteristics of a person experiencing this allergy is itching on the body. The itching may also accompany the rash. Not infrequently the itching is accompanied by a burning sensation and also stinging when scratched.

3. Fever

Another characteristic when a person experiences this allergy is experiencing a fever. Fever will appear as a type of defense against antibodies, because the body has been invaded by substances that are naturally rejected by the body because they are not suitable.

4. Swelling in the Body

Drug allergies can cause swelling in the body. Swelling will occur in some cases of allergies. The part that usually experiences swelling is the face. The eyes can also be swallowed by the swollen cheeks, so it takes a long time to return to normal. There are also those who have drug allergies, resulting in swelling all over the body.

5. Shortness of Breath

Shortness of breath can also be caused by this type of allergy. Shortness of breath occurs due to narrowing of the airways due to previous swelling. This happens because the respiratory tract also gives a rapid allergic reaction when the respiratory tract has a lot of mucus. In addition to swelling, mucus can also cause shortness of breath.

6. Bronchospasm

Bronchospasm can occur when a person has a drug allergy. Bronchospasm is when the muscles of the airways begin to constrict and restrict air intake. This disorder is often experienced by people who are allergic to drugs containing antibiotics.

7. Toxic Epidermal Nercolysis

A person with this allergy, although rare, can cause toxic epidermal nercolysis. Toxic epidermal nercolysis is a very severe reaction to drugs containing antibiotics. The skin and mucous membranes blister and peel, revealing red flesh underneath.

During the current pandemic, people are afraid to go to the hospital to consult the disease they are experiencing due to fear of being exposed to covid, doctor assistent opleiding mbo is now here for you, assistantdoctor.com is ready to serve you 24 hours non -stop.

  • Share

Leave a Reply

Your email address will not be published. Required fields are marked *